Hi Hitman, look I have been doing a bit of reading under what can decress high testosterone.
See if this helps,If you have been diagnosed as having too much testosterone and you want to rid yourself of the symptoms, the best course of treatment is bio-identical hormone therapy (BHT). Over the past few decades, physicians have prescribed either synthetic hormones or hormones derived from animals. Hormones from both of these sources can have undesirable side effects. Look for a doctor that will prescribe bio-identical hormones. Many of these are from plant sources, and your body can synthesize them to help balance your endocrine system. Eating soy foods can lower your testosterone level as well. This does not mean men should avoid soy foods. Studies show that while phytoestrogens such as soy isoflavones can lower testosterone levels and help with prostate overgrowth, they don't affect testicular function. Another method to try, related to bio-identical hormone therapy, is progesterone cream. You can buy this over the counter at pharmacies and natural foods stores. Be sure to check the label for a level of 20 milligrams per dose of USP progesterone.
Hope this helps.
Hi Hitman, I think you should have had something else as high as the pellets before you had them inserted, to tell just they would sit with you, just hope you are soon OK and the pellets strength starts to die down, try asking your doctor if there is something you can take to help cut the strength down, if possible.
I find it very interesting that the doctor told me that there should be no anxiety asoociated with testosterone replacement pellet therapy, but here I am anxious, sweaty, and scared..
I would caution anyone to think carefully about bioidentical.
It really pisses me off because I did have anxiety and was given Celexa which knocked it out, and now it is back full force
Hi Hitman, from what I can read there are mixed reviews on your pellets, some for and some againest, one says it will cure anxiety, and one says it will cause anxiety, I think its a person to person thing, and then it seems that you are the one it gives it to I think the best thing is back to your doctor a talk it out with him/her.